# SDR CALA9601579

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907665
- Condition: Leaking
- Location: Rt Tail Compt
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST FLUID FROM THE RT HYDRAULIC SYSTEM WHILE EN ROUTE TO EWR.  THE RT SYSTEM WAS SECURED AT 7 QUART LEVEL.  THE RT SYSTEM WAS TURNED ON FOR LANDING AND THE HYDRAULIC FLUID DROPPED TO A FINAL LEVEL OF THREE QUARTS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC PRESSURE LINE AT CASE DRAIN FILTER IN RT TAIL COMPARTMENT LEAKING.  THE LINE WAS REMOVED AND REPLACED. THE HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
